# SDR SWIA200413402

- Difficulty date: May 15, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 18,380 hours, 26,952 cycles
- Engine: Pwa PW118B
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD NACELLE INTERNAL FRAME CRACKED.  DISCOVERED AT C-CHECK INSPECTION.  APPLIED DOUBLER TO LEFT OUTBOARD NACELLE FRAME IAW SRM 120 51-10-02 PG 2 SEC 2B.
